Jump to content





Day 41!

Posted by nick-o-lass, 07 October 2012 · 587 views

acne accutane daniel kern prescription dermatologist cure clarasonic olay pro x
So im like really starting to clear up now.  My skin is flaky and my lips are peeling and its gross because my friend actually said something about it to me. I use lots of lip balm too.  I use a stereroid lip balm 3-4 times a week as directed by my dermatologist.  It only seems to help when its actually on my lips.  I only have a few very small zits on my face.  There are alot of red marks though and they will take time to heal.  I use the Olay Pro-X cleansing brush and I think it works better than my Clarasonic no lie!!!!!  I had something scary happen tonight where it was like really hard to see for about 30 minutes.  It says on the box this can happen suddenly but I was so scared I almost decided to stop taking Accutane.  If I experience any other scary side effects im going to stop taking it or get my dose lowered.  Still taking two 40 Mg pills a day morning and night and my skin feels very tight.  The Olay Pro-X gets off all the dead skin cells and my glycolic moisturizer is helping tremendously!  On my first blog entry I talked about getting laser surgery after Accutane.  I heard alot of horror stories about laser surgery like peoples skin losing pigment.  I think Ill just do a series of chemical peels over an extended period of time.  Thanks for reading my blog and please follow it!!!!!  Ill update again soon!!




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors